A class of linear positive maps in matrix algebras II

Gen Kimura, Andrzej Kossakowski

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We provide a class of linear trace preserving positive maps on matrix algebras which is a generalization of that in [7]. A systematic construction by means of spectra of generators of SU(n) is discussed.

Original languageEnglish
Pages (from-to)343-358
Number of pages16
JournalOpen Systems and Information Dynamics
Volume11
Issue number4
DOIs
Publication statusPublished - 2004 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics

Cite this